Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 74 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
On the torsion of Chow groups of Severi-Brauer varieties

Baek, Sanghoonresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.207, no.2, pp.899 - 923, 2015-04

22
Factors Associated with Parent Concern for Child Weight and Parenting Behaviors

Peyer, Karissa L.; Welk, Gregory; Bailey-Davis, Lisa; Yang, Shu; Kim, Jae-Kwangresearcher, CHILDHOOD OBESITY, v.11, no.3, pp.269 - 274, 2015-06

23
Small area estimation combining information from several sources

Kim, Jae Kwangresearcher; Park, Seunghwan; Kim, Seo-Young, SURVEY METHODOLOGY, v.41, no.1, pp.21 - 36, 2015-06

24
ZEROS OF A QUASI-MODULAR FORM OF WEIGHT 2 FOR Gamma(+)(0) (N)

Choi, SoYoung; Im, Bo-Haeresearcher, TAIWANESE JOURNAL OF MATHEMATICS, v.19, no.5, pp.1369 - 1386, 2015-10

25
Rational curves on quotients of abelian varieties by finite groups

Im, Bo-Haeresearcher; Larsen, Michael, MATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157, 2015-08

26
Chemotactic traveling waves by metric of food

Choi, Sun-Ho; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.75, no.5, pp.2268 - 2289, 2015-12

27
The definability criteria for convex projective polyhedral reflection groups

Choi, Kanghyun; Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

28
STANDING WAVE CONCENTRATING ON COMPACT MANIFOLDS FOR NONLINEAR SCHRODINGER EQUATIONS

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Oshita, Yoshihito, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.14, no.3, pp.825 - 842, 2015-05

29
A factor contagion model for portfolio credit derivatives

Choe, Geon Horesearcher; Jang, Hyun Jin; Kwon, Soon Won, QUANTITATIVE FINANCE, v.15, no.9, pp.1571 - 1582, 2015-09

30
Semi-classical standing waves for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.54, no.2, pp.2287 - 2340, 2015-10

rss_1.0 rss_2.0 atom_1.0